American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jan Reimann and Theodore A. Slaman. Measures and their random reals. Trans. Amer. Math. Soc. 367 (2015) 5081-5097.
Abstract, references, and article information   
View Article: PDF

[3] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[4] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[5] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information   
View Article: PDF

[6] Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson. Schnorr randomness and the Lebesgue differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 335-349.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Melnikov and André Nies. $K$-triviality in computable metric spaces. Proc. Amer. Math. Soc. 141 (2013) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[8] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information   
View Article: PDF

[9] Timothy H. McNicholl. The power of backtracking and the confinement of length. Proc. Amer. Math. Soc. 141 (2013) 1041-1053.
Abstract, references, and article information   
View Article: PDF

[10] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information   
View Article: PDF

[11] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF

[12] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[13] Johanna N. Y. Franklin and Keng Meng Ng. Difference randomness. Proc. Amer. Math. Soc. 139 (2011) 345-360. MR 2729096.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1